# SDR DALA2016030801752

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSUNK AT FUEL ACCESS PLATE NR 1307C. CORROSION ON COUNTERSINK WAS REMOVED AND MEASURED 3 HOLES ADJACENT WERE FOUND OUT LIMITS WITH 0.664", 0.671" AND 0.688".  THEREFORE IT IS OUT LIMITS AND IT WAS REPLACED IAW SRM 51-22-2A.
